Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 3, Issue 1, 2000

1. S.S. Dragomir
An Improvement of the Remainder Estimate in the Generalised Taylor Formula
Abstract 
2. J. A. Oguntuase
Weighted Hardy Inequalities with Mixed Norms I
Abstract 
3. S.S. Dragomir
Better Bounds in Some Ostrowski-Grüss Type Inequalities
Abstract 
4. N.S. Barnett and S.S. Dragomir
Some Inequalities for Random Variables whose Probability Density Functions are Absolutely Continuous Using a Pre-Chebychev Inequality
Abstract 
5. N.S. Barnett, P. Cerone, S.S. Dragomir and J. Roumeliotis
Some Inequalities for the Expectation and Variance of a Random Variable whose PDF is n-Time Differentiable
Abstract 
6. S.S. Dragomir, C.E.M. Pearce and J. Sunde
Gauss-Pólya as a special case of the Hölder inequality
Abstract 
7. P. Cerone and S.S. Dragomir
On Some Inequalities for the Expectation and Variance
Abstract 
8. S.S. Dragomir and Y.J. Cho
On Aczél's Inequality for Real Numbers
Abstract 
9. Y. J. Cho, S. S. Dragomir, S. S. Kim and C. E. M. Pearce
Cauchy-Schwartz functionals
Abstract 
10. S. S. Dragomir, J. J. Koliha and Y. J. Cho
On Inequalities in Normed Linear Spaces and Applications
Abstract 
11. N.S. Barnett, S.S. Dragomir and A. Sofo
Better Bounds for an Inequality of the Ostrowski Type with Applications
Abstract 
12. I. Fedotov and S.S. Dragomir
On Numerical Evaluation of the Winding Number of a Plane Vector Field
Abstract 
13. I. Budimir, S.S. Dragomir and J. Pecaric
Further Reverse Results for Jensen's Discrete Inequality and Applications in Information Theory
Abstract 
14. N.S. Barnett, P. Cerone and S.S. Dragomir
Further Inequalities for the Expectation and Variance of a Random Variable Defined on a Finite Interval
Abstract 
15. B.-N. Guo, W. Li, B.-M. Qiao and F. Qi
On New Proofs of Inequalities Involving Trigonometric Functions
Abstract 
Last modified: March 13 2014 16:12:38.

Navy Line